# SDR SWIA2020030348906

- Difficulty date: January 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #4953. DENT AT FUSELAGE STATION 559.00 + 112 LH SIDE AFT WING TO FUSELAGE FAIRING (PN 601R35232). DENT DIAMETER IS .750 INCHES BY 1.00 INCHES. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 2/28/2020   REPAIRED DENT AT FUSELAGE STATION 559.00 + 112 LH SIDE AFT WING TO FUSELAGE FAIRING. REF BOMBARDIERREO.  SEE CONTINUATION FOR DETAILS.
